Alert archive / California / Flash Flood Warnings in 2010

Flash Flood Warning 34, NWS Las Vegas, NV

August 25, 2010San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 25, 2010, 5:57 PM PDT for San Bernardino County, California. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2010, 5:57 PM PDT (00:57 UTC)
Expired
Aug 25, 2010, 7:29 PM PDT
In force
92 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WGUS55 KVEF 260057
FFWVEF
CAC071-260245-
/O.NEW.KVEF.FF.W.0034.100826T0057Z-100826T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
557 PM PDT WED AUG 25 2010

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...

* UNTIL 745 PM PDT

* AT 540 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM TWO SEPARATE INTENSE THUNDERSTORMS...ONE 16 
MILES WEST NORTHWEST OF BAKER AND THE OTHER ABOUT 30 MILES NORTH OF 
BARSTOW OVER FORT IRWIN AND CHINA LAKE RESPECTIVELY. DOPPLER RADAR 
IS INDICATING THAT BETWEEN ONE AND TWO INCHES OF RAIN HAVE FALLEN IN 
THESE AREAS. THE STORMS WERE SHOWING NO SIGNS OF WEAKENING AND WERE 
MOVING VERY SLOWLY. THEY ARE EXPECTED TO IMPACT MAINLY RURAL AREAS 
AND ROADS WITH RAPID RISES IN NORMALLY DRY WASHES.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.

IN DESERT TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. TURN AROUND...DONT DROWN. FIND ALTERNATE ROUTES.

&&

LAT...LON 3508 11728 3555 11731 3560 11630 3515 11626

$$

JS
2 follow-up statements
261 
WGUS75 KVEF 260203
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
703 PM PDT WED AUG 25 2010

CAC071-260245-
/O.CON.KVEF.FF.W.0034.000000T0000Z-100826T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
703 PM PDT WED AUG 25 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM PDT FOR NORTH
CENTRAL SAN BERNARDINO COUNTY...

AT 656 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAINFALL FROM THUNDERSTORMS PRODUCING 
FLASH FLOODING OVER THE WARNED AREA.

THE STORMS NORTHWEST OF BAKER HAVE WEAKENED ARE ARE NO LONGER 
THREATENING BUT DOPPLER RADAR INDICATES MODERATE TO HEAVY RAIN 
CONTINUES NORTH OF BARSTOW. THE EXCESSIVE RAIN IS EXPECTED TO REMAIN 
OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY AND IMPACTS INCLUDE 
RAPIDLY RISING WATER IN AREA WASHES SENDING WATER OVER ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN DESERT TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. SEVERAL INCHES OF SWIFTLY
FLOWING WATER CAN CARRY VEHICLES AWAY.

&&

LAT...LON 3508 11728 3555 11731 3560 11630 3515 11626

$$

JS
671 
WGUS75 KVEF 260229
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
729 PM PDT WED AUG 25 2010

CAC071-260236-
/O.CAN.KVEF.FF.W.0034.000000T0000Z-100826T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
729 PM PDT WED AUG 25 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL SAN
BERNARDINO COUNTY...

ONLY LIGHT SHOWER ACTIVITY REMAINS OVER THE WARNED AREA SO THE FLASH 
FLOOD WARNING IS CANCELLED. WASHES MAY CONTINUE TO RUN OVER THE NEXT 
HOUR AND ANYONE TRAVELING OVER AREA ROADS SHOULD BE PREPARED TO 
ENCOUNTER WATER WERE WASHES CROSS THE ROADWAYS.

LAT...LON 3508 11728 3555 11731 3560 11630 3515 11626

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 3:30 PM PDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 25, 3:30 PM PDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT WED AUG 25 2010

.SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO INCREASE THROUGH
THURSDAY. THIS WILL RESULT IN A CHANCE OF THUNDERSTORMS MAINLY SOUTH
OF LAS VEGAS THIS EVENING WITH THUNDERSTORM CHANCES SPREADING ACROSS
THE ENTIRE REGION BY THURSDAY AFTERNOON. A STRONG LOW PRESSURE
SYSTEM WILL DEVELOP ALONG THE COAST FRIDAY AND SATURDAY LEADING TO A
DRYING TREND AND INCREASING WINDS. MUCH COOLER TEMPERATURES CAN BE
EXPECTED SUNDAY AS THIS STORM MOVES INTO NEVADA.
&&

.SHORT TERM...HIGH PRESSURE SHIFTING FROM SOUTHERN NEVADA TO THE
FOUR CORNERS AREA WILL ALLOW MONSOON MOISTURE TO INCREASE FROM THE
SOUTHEAST THROUGH THURSDAY. FOR THE REMAINDER OF THIS AFTERNOON AND
THIS EVENING ISOLATED TO SCATTERED THUNDERSTORMS WILL BE CONFINED
MAINLY TO THE SOUTHERN HALF OR SO OF THE FORECAST AREA. THURSDAY
HOWEVER..ALL AREAS WILL SEE A CHANCE OF THUNDERSTORMS AS THE
MOISTURE CONTINUES TO INCREASE. HEAVY RAIN WILL BE POSSIBLE WITH
SOME STORMS...ESPECIALLY ACROSS THE SOUTHERN PART OF THE AREA.
TEMPERATURES WILL REMAIN ABOVE NORMAL. A LONGWAVE TROUGH WILL DEEPEN
ALONG THE WEST COAST FRIDAY WITH INCREASING SOUTHWEST FLOW OVER THE
AREA. THIS WILL START TO BRING DRIER AIR IN BUT THE EASTERN HALF OF
THE FORECAST AREA WILL STILL SEE A CHANCE OF THUNDERSTORMS. BREEZY
CONDITIONS WILL DEVELOP FRIDAY AFTERNOON ACROSS MAINLY
INYO...ESMERALDA AND NYE COUNTIES. MODELS ARE IN PRETTY GOOD
AGREEMENT THROUGH SATURDAY DEEPENING THE TROUGH EVEN FURTHER AND
MOVING IT INTO CALIFORNIA. THE DRY AIR WILL CONTINUE TO PROGRESS
EASTWARD BUT MOHAVE COUNTY WILL STILL HAVE A CHANCE OF
THUNDERSTORMS. TEMPERATURES WILL COOL TO AROUND NORMAL WHILE
SOUTH/SOUTHWEST WINDS WILL INCREASE EVEN MORE. MUCH OF THE FORECAST
AREA WILL HAVE BREEZY TO WINDY CONDITIONS.

.LONG TERM...THE MAIN ISSUES ON SUNDAY CONTINUE TO CENTER AROUND
DIFFERENCES IN THE DEPTH AND TIMING OF THE APPROACHING UPPER LEVEL
TROUGH. 500 MB HEIGHT STANDARDIZED ANOMALIES CONTINUE TO ALL SHOW A
MODERATE TO HIGHLY ANOMALOUS PATTERN WITH VALUES OF -2.5 TO -5 BEING
SHOWN...WITH THE ECMWF SHOWING -4.5 TO -5 VALUES ON THE LAST FEW
RUNS. NAEFS/GEFS/GFS BY COMPARISON HAVE BEEN IN THE -2.5 TO -3
RANGE. BOTTOM LINE IS THAT MUCH COOLER WEATHER WILL MOVE IN ON
SUNDAY...WITH HIGHS ABOUT 8-10 DEGREES BELOW NORMAL. AHEAD OF THE
APPROACHING TROUGH AXIS WINDS LOOK TO STILL BE BREEZY OVER THE
EASTERN HALF OF THE CWFA WITH 700 MB WINDFIELDS SHOWING 25-30 KTS.
IN ADDITION...MID-LEVELS LOOK MOIST AND UNSTABLE ENOUGH TO ALLOW FOR
ISOLATED THUNDERSTORMS OVER MOHAVE COUNTY IN THE AFTERNOON AND EARLY
EVENING. AS THE BASE OF THE UPPER LEVEL TROUGH DROPS SOUTHWARD
SUNDAY AFTERNOON INTO SUNDAY NIGHT THIS WILL BRING THE COLD POOL
ALOFT ASSOCIATED WITH THE TROUGH CLOSER TO OUR AREA AND THIS COULD
SET OFF SCATTERED SHOWERS AND THUNDERSTORMS OVER THE SOUTHERN GREAT
BASIN. THE BIG QUESTION WILL BE HOW MUCH MOISTURE THIS COLD POOL HAS
TO WORK WITH...BUT ESPECIALLY OF THE ECMWF IS CORRECT...THE DYNAMICS
SHOULD BE STRONG ENOUGH TO SET OFF AT LEAST ISOLATED ACTIVITY. ONE
THING TO WATCH WILL BE SNOW LEVELS...WHICH COULD DROP AS LOW AS
9500-10000 FEET OVER THE EASTERN SOUTHERN SIERRA. BY MONDAY...COOL
AND DRY NORTHWEST FLOW WILL BE IN PLACE ACROSS THE AREA AND THIS
SHOULD CLEAR OUT ANY MOISTURE LEFT OVER IN THE MOJAVE DESERT. OVER
THE SOUTHERN GREAT BASIN...INSTABILITY LINGERS AND A FEW
SHOWERS/THUNDERSTORMS COULD STILL BE AROUND. WE CONTINUED TO GO
LOWER THAN MEX NUMBERS SHOW GIVEN THE STANDARDIZED ANOMALIES BEING
PROGGED WHICH PUTS HIGH TEMPS SOME 10-12 DEGREES BELOW NORMAL. BY
TUESDAY TEMPS WILL BEGIN TO REBOUND AS THE FLOW FLATTENS OUT. UPPER
RIDGING WILL BUILD BACK IN FROM THE EAST BY WEDNESDAY PUSHING HIGHS
TO A FEW DEGREES ABOVE NORMAL. IN ADDITION...MID-LEVEL MOISTURE MAY
BEGIN TO RETURN TO THE SOUTHERN PART OF THE CWFA.
&&

.AVIATION...FOR MCCARRAN...THE VALLEY SHOULD AVOID ANY TSRA THIS
EVENING...HOWEVER OUTFLOW FROM THIS ACTIVITY IS POSSIBLE AND COULD
CAUSE ERRATIC SHIFTS IN WIND DIRECTION. OTHERWISE WINDS SHOULD BE
LIGHT AND FOLLOW DIURNAL DIRECTIONAL TRENDS TONIGHT THROUGH THURSDAY
MORNING BEFORE TURNING SOUTHERLY IN THE AFTERNOON AT 5-10 KTS.
ISOLATED TSRA ARE POSSIBLE THIS EVENING IN THE DAGGETT AND PEACH
SPRINGS APPROACH CORRIDORS. THURSDAY SCT TSRA WILL BE POSSIBLE IN
ALL OF THE APPROACH CORRIDORS AS WELL AS IN THE LAS VEGAS VALLEY.
THE TIMING ON STORMS WILL MAINLY FAVOR THE AFT/EVE AND WILL ADD IN A
VCTY TSRA IN THE KLAS TAF STARTING AT 22Z THU. GUSTY AND ERRATIC
WINDS ARE POSSIBLE NEAR STORMS WITH LOWER CIGS/VSBY UNDER HEAVIER
STORMS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...AWAY FROM TSRA...WINDS WILL MAINLY BE LIGHT AND FOLLOW
DIURNAL DIRECTIONAL TRENDS...WITH GUSTS TO AROUND 20 KTS IN THE
AFTERNOON AND EARLY EVENING IN AREAS THAT FAVOR SOUTH WINDS. SCT
TSRA THIS EVENING ALONG AND SOUTH OF I-15 WITH SCT COVERAGE ACROSS
THE ENTIRE AREA ON THURSDAY MAINLY IN THE AFT/EVE. GUSTY WINDS AND
REDUCED CIGS/VSBY ARE POSSIBLE IN AND NEAR STORMS.
&&

.FIRE WEATHER...SOUTHWEST FLOW WILL INCREASE FRIDAY AND SATURDAY AS
THE LONGWAVE TROUGH DEEPENS ALONG THE COAST. THIS FLOW WILL PUSH
MOISTURE BACK TO THE EAST WITH MINIMUM RELATIVE LIKELY DROPPING
BELOW 15 PERCENT BOTH DAY ACROSS SOUTHWEST NEVADA AND SOUTHEAST
CALIFORNIA. WINDS WILL BE INCREASING FRIDAY AFTERNOON WITH AREAS OF
GUSTS AROUND 35 MPH. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR NEVADA
ZONES 460 AND 462. WINDS WILL INCREASE EVEN MORE SATURDAY WITH
WIDESPREAD WIND GUSTS IN THE 35 TO 40 MPH RANGE...ESPECIALLY ACROSS
NEVADA AND ARIZONA. IF THE CURRENT MODEL TRENDS CONTINUE THE FIRE
WEATHER WATCH OR SUBSEQUENT WARNINGS WILL LIKELY BE EXTENDED INTO
SUNDAY AND EXPANDED FARTHER SOUTHEAST.
&&

.CLIMATE...COUNTING TODAY SO FAR THERE HAVE BEEN 125 DAYS AT
MCCARRAN AIRPORT IN WHICH MEASURABLE PRECIPITATION HAS NOT OCCURRED.
IF WE MANAGE TO GET THROUGH TODAY WITHOUT ANY MEASURABLE
PRECIPITATION AT MCCARRAN WE WILL HAVE TIED FOR THE TENTH LONGEST
SUCH STRETCH WITH A 125 DAYS STRETCH THAT STARTED ON SEPTEMBER 8TH
1950 AND A 125 DAY STRETCH THAT STARTED ON APRIL 12 1943. THE RECORD
FOR CONSECUTIVE DAYS WITHOUT MEASURABLE PRECIPITATION AT THE
OFFICIAL LAS VEGAS CLIMATE STATION IS 150 DAYS STARTING ON FEBRUARY
22ND 1959.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR NVZ460-462.
AZ...NONE.
CA...NONE.
&&

HARRISON/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 25, 1:17 PM PDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LAS VEGAS NV
117 PM PDT WED AUG 25 2010

AZZ001>003-036-CAZ519>527-NVZ014>022-260700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
117 PM PDT WED AUG 25 2010 /117 PM MST WED AUG 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED TODAY. HOWEVER...
ISOLATED THUNDERSTORMS WILL OCCUR OVER THE FORECAST AREA
GENERALLY SOUTH OF I-15. THE SOUTHERN SIERRA NEVADA AND THE SPRING
MOUNTAINS OF SOUTHERN NEVADA WILL ALSO SEE ISOLATED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
THE AREA THURSDAY AFTERNOON AND EVENING AS INCREASING MOISTURE
COMBINES WITH A DISTURBANCE MOVING OVER SOUTHERN NEVADA. BREEZY TO
WINDY CONDITIONS WILL DEVELOP FRIDAY THROUGH MONDAY WHICH WILL
INCREASE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS DURING
THE AFTERNOON AND EVENING HOURS. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FRIDAY
AFTERNOON AND EVENING ACROSS ESMERALDA AND CENTRAL AND SOUTHERN NYE
COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS
ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 25, 12:51 PM PDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1251 PM PDT WED AUG 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 N WIKIEUP             34.75N 113.62W
08/24/2010  E0.88 INCH       MOHAVE             AZ   PUBLIC

0315 PM     TSTM WND DMG     3 N WIKIEUP             34.74N 113.62W
08/24/2010                   MOHAVE             AZ   NWS STORM SURVEY

            A NATIONAL WEATHER SERVICE EMPLOYEE TRAVELED TO WIKIEUP
            TO INSPECT THUNDERSTORM DAMAGE AND FOUND A SHED BLOWN
            OVER AND A ONE FOOT DIAMETER TREE DOWNED BY THUNDERSTORM
            WINDS.

0315 PM     NON-TSTM WND GST WIKIEUP                 34.70N 113.62W
08/24/2010  E70.00 MPH       MOHAVE             AZ   DEPT OF HIGHWAYS

            ADOT WORKERS ESTIMATED 60 TO 70 MPH WIND GUSTS FROM A
            THUNDERSTORM IN WIKIEUP.

0315 PM     TSTM WND DMG     WIKIEUP                 34.70N 113.62W
08/24/2010                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SEVERAL TREES AND POWER LINES WERE KNOCKED DOWN BY
            THUNDERSTORM WINDS IN WIKIEUP. HIGHWAY 93 WAS CLOSED AS A
            RESULT.

&&
DELAYED REPORTS FROM A THUNDERSTORM THAT MOVED WESTWARD TUESDAY
AFTERNOON NEAR WIKIEUP.

STACHELSKI
Local storm report, Aug 25, 12:55 PM PDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT WED AUG 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 N WIKIEUP             34.75N 113.62W
08/24/2010  E0.88 INCH       MOHAVE             AZ   PUBLIC

0315 PM     TSTM WND DMG     3 N WIKIEUP             34.74N 113.62W
08/24/2010                   MOHAVE             AZ   NWS STORM SURVEY

            A NATIONAL WEATHER SERVICE EMPLOYEE TRAVELED TO WIKIEUP
            TO INSPECT THUNDERSTORM DAMAGE AND FOUND A SHED BLOWN
            OVER AND A ONE FOOT DIAMETER TREE DOWNED BY THUNDERSTORM
            WINDS.

0315 PM     TSTM WND DMG     WIKIEUP                 34.70N 113.62W
08/24/2010                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SEVERAL TREES AND POWER LINES WERE KNOCKED DOWN BY
            THUNDERSTORM WINDS IN WIKIEUP. HIGHWAY 93 WAS CLOSED AS A
            RESULT.

0315 PM     TSTM WND GST     WIKIEUP                 34.70N 113.62W
08/24/2010  E70.00 MPH       MOHAVE             AZ   DEPT OF HIGHWAYS

            ADOT WORKERS ESTIMATED 60 TO 70 MPH WIND GUSTS FROM A
            THUNDERSTORM IN WIKIEUP.

&&
DELAYED REPORTS FROM A THUNDERSTORM THAT MOVED WESTWARD TUESDAY
AFTERNOON NEAR WIKIEUP.

STACHELSKI
Local storm report, Aug 25, 4:12 PM PDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
412 PM PDT WED AUG 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             1 NE YUCCA VALLEY       34.12N 116.41W
08/25/2010  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            SEVERAL SPOTTERS REPORTED PEA SIZE HAIL IN YUCCA VALLEY
            BETWEEN 255 PM AND 315 PM.

0300 PM     HEAVY RAIN       1 NE YUCCA VALLEY       34.12N 116.41W
08/25/2010  E0.75 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED ONE TO TWO AND A HALF INCHES OF
            FLOWING WATER ON PAVED AN UNPAVED ROADS IN YUCCA VALLEY.

0308 PM     HAIL             1 NE YUCCA VALLEY       34.12N 116.41W
08/25/2010  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED THAT HAIL OF PEA SIZE TO THE SIZE OF
            SMALL MARBLES CAUSED DAMAGED TO PLANTS AND SMALL TREES IN
            YUCCA VALLEY.

0309 PM     HAIL             2 NE YUCCA VALLEY       34.13N 116.40W
08/25/2010  E0.50 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            DIME SIZE HAIL WAS REPORTED BY A SPOTTER IN YUCCA VALLEY.

0310 PM     FLASH FLOOD      CIMA                    35.24N 115.50W
08/25/2010                   SAN BERNARDINO     CA   PARK/FOREST SRVC

            THE PARK SERVICE REPORTED CIMA ROAD WAS FLOODED AND
            IMPASSABLE FROM 310 PM THROUGH 330 PM.

0319 PM     FLASH FLOOD      2 NE YUCCA VALLEY       34.13N 116.40W
08/25/2010                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED 8 TO 12 INCHES OF FLOWING WATER ON
            HILTON AVENUE AT HIGWAY 62 IN YUCCA VALLEY WITH VEHICLES
            STUCK IN THE WATER.

0330 PM     FLASH FLOOD      2 NE YUCCA VALLEY       34.13N 116.40W
08/25/2010                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED LARGE ROCKS WERE WASHED ONTO HIGHWAY
            62 AT WARREN VISTA.

0356 PM     HEAVY RAIN       1 NE YUCCA VALLEY       34.12N 116.41W
08/25/2010  M0.97 INCH       SAN BERNARDINO     CA   MESONET

            A MESONET SITE RECORDED 0.97 INCH OF RAIN IN YUCCA VALLEY
            SINCE 250 PM.

&&

STACHELSKI
Local storm report, Aug 25, 4:13 PM PDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
413 PM PDT WED AUG 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      CIMA                    35.24N 115.50W
08/25/2010                   SAN BERNARDINO     CA   PARK/FOREST SRVC

            THE PARK SERVICE REPORTED CIMA ROAD WAS FLOODED AND
            IMPASSABLE FROM 310 PM THROUGH 330 PM.

0255 PM     HAIL             1 NE YUCCA VALLEY       34.12N 116.41W
08/25/2010  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            SEVERAL SPOTTERS REPORTED PEA SIZE HAIL IN YUCCA VALLEY
            BETWEEN 255 PM AND 315 PM.

0300 PM     HEAVY RAIN       1 NE YUCCA VALLEY       34.12N 116.41W
08/25/2010  E0.75 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED ONE TO TWO AND A HALF INCHES OF
            FLOWING WATER ON PAVED AN UNPAVED ROADS IN YUCCA VALLEY.

0308 PM     HAIL             1 NE YUCCA VALLEY       34.12N 116.41W
08/25/2010  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED THAT HAIL OF PEA SIZE TO THE SIZE OF
            SMALL MARBLES CAUSED DAMAGED TO PLANTS AND SMALL TREES IN
            YUCCA VALLEY.

0309 PM     HAIL             2 NE YUCCA VALLEY       34.13N 116.40W
08/25/2010  E0.50 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            DIME SIZE HAIL WAS REPORTED BY A SPOTTER IN YUCCA VALLEY.

0319 PM     FLASH FLOOD      2 NE YUCCA VALLEY       34.13N 116.40W
08/25/2010                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED 8 TO 12 INCHES OF FLOWING WATER ON
            HILTON AVENUE AT HIGWAY 62 IN YUCCA VALLEY WITH VEHICLES
            STUCK IN THE WATER.

0330 PM     FLASH FLOOD      2 NE YUCCA VALLEY       34.13N 116.40W
08/25/2010                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED LARGE ROCKS WERE WASHED ONTO HIGHWAY
            62 AT WARREN VISTA.

0356 PM     HEAVY RAIN       1 NE YUCCA VALLEY       34.12N 116.41W
08/25/2010  M0.97 INCH       SAN BERNARDINO     CA   MESONET

            A MESONET SITE RECORDED 0.97 INCH OF RAIN IN YUCCA VALLEY
            SINCE 250 PM.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 12:44 PM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr
Aug 26, 12:49 PM PDTAreal Flood AdvisoryVEFInyo2 hr
Aug 26, 1:32 PM PDTFlash Flood WarningVEFSan Bernardino54 min
Aug 26, 2:18 PM PDTFlash Flood WarningVEFInyo117 min
Aug 26, 2:24 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 26, 2:34 PM PDTFlash Flood WarningVEFInyo116 min
Aug 26, 2:42 PM PDTFlash Flood WarningVEFSan Bernardino90 min
Aug 26, 2:52 PM PDTFlash Flood WarningVEFInyo113 min
Aug 26, 3:33 PM PDTFlash Flood WarningVEFSan Bernardino117 min

Nearby

Flash Flood Warnings in California, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.